MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.46.6316

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2007

Severe hypokalemia, rhabdomyolysis, muscle paralysis, and respiratory impairment in a hypertensive patient taking herbal medicines containing licorice.

Yasue Hirofumi, Itoh Teruhiko, Mizuno Yuji, Harada Eisaku

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

A 93 year-old hypertensive woman was found to have severe hypokalemia (as low as 1.3 mEq/L) and developed paralysis of the all extremities associated with metabolic alkalosis, hypoxemia, hypercapnea, extremely high levels of creatine phosphokinase (up to 9280 U/L), myoglobin and myoglobinuria compatible with rhabdomyolysis. Plasma renin activity and aldosterone levels were below normal. She was found to have been taking licorice-containing herbal medicines for the last 7 years. With the discontinuation of the licorice-containing medicines and administration of spironolactone together with intravenous and oral potassium supplement, her serum potassium level was normalized and her clinical symptoms and hypertension improved within 2 weeks.

Для цитирования: Yasue Hirofumi, Itoh Teruhiko, Mizuno Yuji, Harada Eisaku. Severe hypokalemia, rhabdomyolysis, muscle paralysis, and respiratory impairment in a hypertensive patient taking herbal medicines containing licorice.. Internal medicine (Tokyo, Japan). 2007. DOI: 10.2169/internalmedicine.46.6316.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.